Advertisement

Soft Computing

, Volume 23, Issue 21, pp 10587–10600 | Cite as

Very true pseudo-BCK algebras

  • Lavinia Corina CiunguEmail author
Foundations
  • 76 Downloads

Abstract

In this paper, we introduce the very true operators on pseudo-BCK algebras and we study their properties. We prove that the composition of two very true operators is a very true operator if and only if they commute. Moreover, given a very true bounded pseudo-BCK algebra (Av), we define the pseudo-\(\hbox {BCK}_{vt,st}\) algebra by adding two truth-depressing hedge operators associated with v. We also define the very true deductive systems and the very true homomorphisms, and we investigate their properties. Also, given a normal v-deductive system H of a very true pseudo-BCK algebra (Av) we construct a very true operator on the quotient pseudo-BCK algebra A / H. Some particular properties are proved for the case of very true operators on classes of pseudo-BCK algebras such as pseudo-BCK(pP) algebras, \(\hbox {FL}_w\)-algebras and pseudo-MTL algebras.

Keywords

Very true pseudo-BCK algebra Interior operator Very true deductive system Very true homomorphism Truth-depressing hedge 

Notes

Acknowledgements

The author is very grateful to the referees for the valuable suggestions in obtaining the final form of this paper. The author would also like to thank Professor Wenjuan Chen for his useful remark that helped to improve the result from Proposition 5.4.

Compliance with ethical standards

Conflicts of interest

The author declares that she has no conflict of interest.

Ethical approval

This article does not contain any studies with human participants or animals performed by the author.

References

  1. Bělohlávek R, Vychodil V (2005) Reducing the size of fuzzy concept lattices by hedges. In: FUZZ-IEEE, the IEEE internationalconference on fuzzy systems. Reno, NV, USA, pp 663–668Google Scholar
  2. Borzooei RA, Borumand Saeid A, Rezaei A, Radfar A, Ameri R (2013) On pseudo-BE algebras. Discuss Math General Algebra Appl 33:95–108MathSciNetCrossRefGoogle Scholar
  3. Chajda I (2011) Hedges and successors in basic algebras. Soft Comput 15:613–618CrossRefGoogle Scholar
  4. Chajda I, Kolařík M (2012) Very true operators in effect algebras. Soft Comput 16:1213–1218CrossRefGoogle Scholar
  5. Ciungu LC (2014) Non-commutative multiple-valued logic algebras. Springer, ChamCrossRefGoogle Scholar
  6. Ciungu LC (2018) Commutative deductive systems in probability theory on generalizations of fuzzy structures. Fuzzy Sets Syst.  https://doi.org/10.1016/j.fss.2018.08.011 CrossRefGoogle Scholar
  7. Ciungu LC, Kühr J (2013) New probabilistic model for pseudo-BCK algebras and pseudo-hoops. J Mult-Valued Log Soft Comput 20:373–400MathSciNetzbMATHGoogle Scholar
  8. Esteva F, Godo L, Noguera C (2013) A logical approach to fuzzy truth hedges. Inf Sci 232:366–385MathSciNetCrossRefGoogle Scholar
  9. Galatos N, Jipsen P, Kowalski T, Ono H (2007) Residuated lattices: an algebraic glimpse at substructural logics. Elsevier, AmsterdamzbMATHGoogle Scholar
  10. Georgescu G, Iorgulescu A (2001) Pseudo-BCK algebras: an extensionof BCK-algebras. In: Proceedings of DMTCS’01: combinatorics, computability and logic. Springer, London, pp 97–114Google Scholar
  11. Hájek P (2001) On very true. Fuzzy Sets Syst 124:329–333MathSciNetCrossRefGoogle Scholar
  12. Iorgulescu A (2006) Classes of pseudo-BCK algebras - Part I. J Mult-Valued Log Soft Comput 12:71–130MathSciNetzbMATHGoogle Scholar
  13. Iorgulescu A (2008) Algebras of logic as BCK-algebras. ASE Ed., BucharestzbMATHGoogle Scholar
  14. Kühr J (2007a) Pseudo-BCK semilattices. Demonstr. Math. 40:495–516MathSciNetzbMATHGoogle Scholar
  15. Kühr J, (2007b) Pseudo-BCK algebras and related structures. In: Habilitation thesis, Palacký University in OlomoucGoogle Scholar
  16. Le VH, Tran DK (2018) Extending fuzzy logics with many hedges. Fuzzy Sets Syst 345:126–138MathSciNetCrossRefGoogle Scholar
  17. Leuştean I (2006) Non-commutative Łukasiewicz propositional logic. Arch Math Log 45:191–213CrossRefGoogle Scholar
  18. Liu X, Wang Z (2008) On very true operators and \(v\)-filters. WSEAS Trans Math 7:599–608Google Scholar
  19. Liu X, Wang Z, (2009) On \(v\)-filters of commutative residuated lattices with weak \(v\)t-operators. In: Proceedings of the 3rd WSEAS int. conf. on computer engineering and applications CEA’09. Ningbo, China, pp 133–137Google Scholar
  20. Rachůnek J (1985) Modal operators on ordered sets. Acta Univ Palacki Olomuc Fac Rerum Nat Math 24:9–14MathSciNetzbMATHGoogle Scholar
  21. Rachůnek J, Šalounová D (2006) Truth values on generalizations of some commutative fuzzy structures. Fuzzy Sets Syst 157:3159–3168MathSciNetCrossRefGoogle Scholar
  22. Rachůnek J, Svoboda Z (2013) Interior and closure operators on commutative bounded residuated lattices. Acta Univ Palacki Olomuc Fac Rerum Nat Math 52:121–134MathSciNetzbMATHGoogle Scholar
  23. Rachůnek J, Svoboda Z (2014) Interior and closure operators on bounded residuated lattices. Cent Eur J Math 12:534–544MathSciNetzbMATHGoogle Scholar
  24. Rachůnek J, Švrček F (2008) Interior and closure operators on bounded commutative residuated \(\ell \)-monoids. Discuss Math Gen Algebra Appl 28:11–27Google Scholar
  25. Rezaei A, Borumand Saeid A, Yousefi Sikari Saber K (2018) On pseudo-CI algebras. Soft Comput.  https://doi.org/10.1007/s00500-0183428-y CrossRefzbMATHGoogle Scholar
  26. Takeuti G, Titani S (1987) Globalization of intui tionistic set theory. Ann Pure Appl Log 33:195–211CrossRefGoogle Scholar
  27. Vychodil V (2006) Truth-depressing hedges and BL-logic. Fuzzy Sets Syst 57:2074–2090MathSciNetCrossRefGoogle Scholar
  28. Wang JT, Xin XL, Borumand Saeid A (2016) Very true operators on MTL-algebras. Open Math 14:955–969MathSciNetzbMATHGoogle Scholar
  29. Wang JT, Xin XL, Jun YB (2018) Very true operators on equality algebras. J Comput Anal Appl 24:507–521MathSciNetGoogle Scholar
  30. Zadeh L (1972) A fuzzy-set-theoretical interpretation of linguistic hedges. J Cybern 2:4–34CrossRefGoogle Scholar
  31. Zadeh L (1975) Fuzzy logic and approximate reasoning. Synthese 30:407–428CrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of IowaIowa CityUSA

Personalised recommendations